# SDR 97UAL900610

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1856U
- Make and model: Doug DC-10-30
- Aircraft serial: 46975
- Engine: Ge CF650C2
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: AUB7000504
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 PYLON RIGHT-HAND TRUSS FITTING IS CRACKED.  THE CRACKS PROPAGATE FROM THREE FASTENER HOLES.  THE CRACKS ARE NOT CONTINUOUS AND DO NOT EXTEND INTO FILLET RADIUS.  *S/D*  INSTALLED INTERIM REPAIR PER EVA SFO-1503 AND ALERT BULLETIN A54-99/A54-103.  THE TRUSS FITTING WILL BE REINSPECTED EVERY 250 FLIGHT HOURS UNTIL PERMANENT REPAIR IS ACCOMPLISHED WITHIN 2 YEARS.
